Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 43, NWS Des Moines, IA

June 5, 2008Decatur County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 5, 2008, 11:30 PM CDT for Decatur County, Iowa. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 11:30 PM CDT (04:30 UTC)
Expired
Jun 6, 2008, 3:12 AM CDT
In force
4 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

County Decatur County, IA

What was reported inside it

TimeReportWhereRemark
Jun 6, 12:00 AM CDTFLASH FLOODLeon, IAWATER OVER A ROAD IN LEON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2054 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
4.0
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 060431
FFWDMX
IAC053-061030-
/O.NEW.KDMX.FF.W.0043.080606T0430Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1130 PM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 530 AM CDT

* AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELDON...
  VAN WERT...LE ROY...GRAND RIVER AND GARDEN GROVE.

ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH AND ONE HALF ARE 
POSSIBLE IN THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
      4058 9357
TIME...MOT...LOC 0430Z 180DEG 0KT 4076 9381

$$

LEE
4 follow-up statements
000 
WGUS73 KDMX 060531
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1231 AM CDT FRI JUN 6 2008

IAC053-061030-
/O.CON.KDMX.FF.W.0043.000000T0000Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR IA-
1231 AM CDT FRI JUN 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
DECATUR COUNTY...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELDON...VAN
WERT...LE ROY...GRAND RIVER AND GARDEN GROVE.

ADDITIONAL RAINFALL AMOUNTS WILL BE LIGHT THROUGH 130 AM CDT IN THE 
WARNED AREA...HOWEVER ANY ADDITIONAL RAINFALL LATER TONIGHT COULD 
TRIGGER ADDITIONAL FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
WESTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
FRIDAY MORNING FOR EASTERN IOWA.

LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
      4058 9357
TIME...MOT...LOC 0531Z 180DEG 0KT 4076 9381

$$

LEE
000 
WGUS73 KDMX 060637
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
135 AM CDT FRI JUN 6 2008

IAC053-061030-
/O.CON.KDMX.FF.W.0043.000000T0000Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR IA-
135 AM CDT FRI JUN 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
DECATUR COUNTY...

AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELDON...VAN
WERT...LE ROY...GRAND RIVER AND GARDEN GROVE.

ALTHOUGH RAINFALL ACROSS MUCH OF THE WARNED AREA HAVE BEEN 
LIGHT...RUNOFF FROM AREAS UPSTREAM WILL LEAD TO THE POSSIBILITY OF 
FLASH FLOODING ACROSS THE WARNED AREA. WATER LEVELS MAY RISE QUICKLY 
FROM THE RUNOFF UPSTREAM...IN AREAS NEAR THE THOMPSON FORK RIVER 
BASIN. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.

LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
      4058 9357
TIME...MOT...LOC 0635Z 180DEG 0KT 4076 9381

$$

LEE
000 
WGUS73 KDMX 060733
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
232 AM CDT FRI JUN 6 2008

IAC053-061030-
/O.CON.KDMX.FF.W.0043.000000T0000Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR IA-
232 AM CDT FRI JUN 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
DECATUR COUNTY...

AT 228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELDON...VAN
WERT...LE ROY...GRAND RIVER AND GARDEN GROVE.

ALTHOUGH THE RAINFALL HAS ENDED...RUNOFF FROM AREAS UPSTREAM WILL 
LEAD TO THE POSSIBILITY OF FLASH FLOODING ACROSS THE WARNED AREA. 
WATER LEVELS MAY RISE QUICKLY FROM THE RUNOFF UPSTREAM...IN AREAS 
NEAR THE THOMPSON FORK RIVER BASIN. 


BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.

LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
      4058 9357
TIME...MOT...LOC 0732Z 180DEG 0KT 4076 9381

$$

LEE
000 
WGUS73 KDMX 060812
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
312 AM CDT FRI JUN 6 2008

IAC053-060822-
/O.CAN.KDMX.FF.W.0043.000000T0000Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR IA-
312 AM CDT FRI JUN 6 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DECATUR COUNTY...

THE RAIN HAS ENDED ACROSS THE AREA...ALLOWING THE FLASH FLOOD THREAT 
TO SUBSIDE. 

LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
      4058 9357
TIME...MOT...LOC 0812Z 180DEG 0KT 4076 9381

$$

LEE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 7:40 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 5, 7:40 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
740 PM CDT THU JUN 5 2008

.UPDATED PUBLIC DISCUSSION...

.DISCUSSION...
HAVE UPDATED ZONES TO REFLECT INCREASING SFC INFLOW WHICH IS AT
TIMES NEAR 45 MPH INTO THE LINE OF STORMS FORMING ACROSS WESTERN IA.
AT THIS TIME...WILL NOT ISSUE AN ADVISORY BUT HIT HARD IN NOWCASTS.
ONGOING SVR WX THREAT CONTINUES. 00Z UPPER AIR AND SFC ANALYSES SHOW
THAT THE MAIN WAVE IS JUST ROUNDING THE BASE OF THE DEEPENING H500
TROUGH. NO CHANGES TO THINKING...LINE OF SEVERE STORMS SHOULD
CONTINUE MOVING NORTHEAST OVERNIGHT AS UPPER LEVEL SYSTEM LIFTS
QUICKLY ACROSS THE STATE OVERNIGHT.

.PREVIOUS DISCUSSION...
DYNAMIC WX STTN UNFOLDING RAPIDLY AS 80 TO 90 KT JET ROTATES OUT
OF THE ROCKIES TROF. LN OF TSRA HAD DVLPD OVR CNTRL NEBRASKA INTO
CNTRL KS. THERE WILL BE TO AREAS OF FOCUS. ONE ALONG AND N OF THE
WRM FRONT WHERE CAP IS WEAKENING...WITH MAIN AREA MOVG INTO WRN IA
TWD SNST. EXPECT ALL MODES OF SVR WX INITIALLY...WITH LINE TAKING
ON MORE OF A BOW CONFIGURATION TWD 06Z AND AFT WITH HIGH WINDS THE
STRONGER THREAT. CELL MVMT LKLY TO BE AT LEAST 50 KTS...HOWEVER
WITH THE SYS BEING MORE OF A QLCS INSTEAD OF DISCRETE
SYS...TRAINING MAY PRODUCE COPIOUS AMTS OF RAFL. ERN IA MAY YET BE
UNDER THE GUN ERY FRI...BUT WX SHOULD BE QUIET BY LATER FRI INTO
SAT MRNG. NEXT ROUND EXPECTED BY LATER SAT AFTN INTO SAT NGT WITH
ANOTHER SVR ROUND QUITE LKLY. PTRN SEEMS LIKE A BROKEN RECORD WITH
NEXT SYS MOVG INTO THE CENTRAL CONUS BY MON. FFA REMAINS FOR TNGT
INT FRI MRNG AND IT LOOKS LKLY THAT RAFL TNGT WILL AGGRIVATE
FLOODING SITUATION.

&&

AVIATION 06/00Z...
SEVERE WEATHER OUTBREAK IS LIKELY FROM MID EVENING THROUGH THE
OVERNIGHT HOURS. CONVECTION SHOULD INITIATE IN WESTERN IOWA THEN
MOVE EAST ACROSS IOWA DURING THE EVENING AND OVERNIGHT.
CURRENTLY...EXPECTATIONS ARE FOR DISCRETE SUPERCELLS TO MOVE ACROSS
THE WESTERN/CENTRAL TAF SITES THROUGH 06Z WITH POTENTIAL FOR WIND
GUSTS TO 50 KTS OR HIGHER...LOW VSBYS...AND VERY HEAVY RAINFALL.
STORMS WILL TRANSITION TO WIND GENERATING STRUCTURES THROUGH 12 TO
13Z EAST...WITH SIMILAR POTENTIAL FOR SVR WINDS...LOW VSBYS...AND
HEAVY RAINFALL. TIMING OF EVENTS IN TAF...EXPECT DRYLINE/FRONT TO
MOVE EAST BY MID MORNING FRIDAY RESULTING IN VFR CIGS...BUT
CONTINUED GUSTY SFC WINDS WITH WINDS TO 40 KTS FRIDAY MORNING./REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAIR-ADAMS-AUDUBON-
BOONE-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD-DALLAS-
DECATUR-EMMET-FRANKLIN-GREENE-GUTHRIE-HAMILTON-HANCOCK-HARDIN-
HUMBOLDT-KOSSUTH-MADISON-PALO ALTO-POCAHONTAS-POLK-RINGGOLD-SAC-
STORY-TAYLOR-UNION-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT.

FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-DAVIS-GRUNDY-
JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE-POWESHIEK-TAMA-
WAPELLO-WAYNE.

&&

MS JUN 08/REV
Hazardous weather outlook, Jun 5, 5:10 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
510 PM CDT THU JUN 5 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-061415-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
510 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING IN
WESTERN IOWA...THEN SPREAD EASTWARD TONIGHT. ALL MODES OF SEVERE
WEATHER ARE POSSIBLE...INCLUDING A FEW LONG TRACK SIGNIFICANT
TORNADOES AND STORMS WHICH MAY ALSO PRODUCE SIGNIFICANT WIND DAMAGE
THROUGH THE NIGHT TIME HOURS. ADDITIONAL HEAVY RAIN WILL PRODUCE
SERIOUS FLASH FLOODING OVER RAIN SATURATED AREAS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY MORNING WITH ADDITIONAL
HEAVY RAIN POSSIBLE BEFORE ENDING BY MIDDAY. WIDESPREAD
THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND NIGHT WITH
ISOLATED SEVERE STORMS AND HEAVY RAIN AGAIN POSSIBLE.  SHOWERS
AND THUNDERSTORM CHANCES CONTINUE EVERY DAY SUNDAY THROUGH
TUESDAY...AND WIDESPREAD RIVER FLOODING WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH THE NIGHT
TIME HOURS...AND POSSIBLY AGAIN SATURDAY AFTERNOON AND NIGHT.

REV

In the hours before

Local storm report, Jun 5, 10:34 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1034 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     HAIL             SHELDAHL                41.86N 93.70W
06/05/2008  M0.88 INCH       STORY              IA   AMATEUR RADIO

&&

MDR/BSS
Local storm report, Jun 5, 10:37 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1037 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TORNADO          4 N CRESTON             41.12N 94.36W
06/05/2008                   UNION              IA   LAW ENFORCEMENT

            ROOF OFF AN OUTBUILDING AND POWER LINES DOWN.

&&

ALBRECHT
Local storm report, Jun 5, 10:50 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1050 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HAIL             AMES                    42.02N 93.63W
06/05/2008  E0.88 INCH       STORY              IA   AMATEUR RADIO

&&

MDR/BSS
Local storm report, Jun 5, 10:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1058 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     FLASH FLOOD      SW EAST PERU            41.22N 93.93W
06/05/2008                   MADISON            IA   LAW ENFORCEMENT

            FLASH FOODING OF CLANTON CREEK.

&&

MDR/BSS
Local storm report, Jun 5, 11:00 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1100 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     FLASH FLOOD      SW EAST PERU            41.22N 93.93W
06/05/2008                   MADISON            IA   LAW ENFORCEMENT

            FLASH FLOODING OF CLANTON CREEK.

&&

MDR/BSS
Local storm report, Jun 5, 11:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1122 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     FLASH FLOOD      4 N INDIANOLA           41.42N 93.58W
06/05/2008                   WARREN             IA   LAW ENFORCEMENT

            WATER OVER THE ROAD AT 115TH AVE.

&&

MDR/BSS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:40 PM CDTFlash Flood WarningDMXAdams, Cass6 hr
Jun 5, 8:00 PM CDTTornado WarningDMXAdair, Adams, Cass34 min
Jun 5, 8:25 PM CDTTornado WarningDMXAdair, Audubon, Cass, Guthrie36 min
Jun 5, 8:27 PM CDTTornado WarningDMXTaylor48 min
Jun 5, 8:30 PM CDTFlash Flood WarningDMXAdair, Adams, Taylor6 hr
Jun 5, 9:05 PM CDTTornado WarningDMXAdams, Ringgold, Union40 min
Jun 5, 9:09 PM CDTSevere Thunderstorm WarningDMXRinggold, Union51 min
Jun 5, 9:15 PM CDTFlash Flood WarningDMXRinggold, Union6 hr
Jun 5, 9:17 PM CDTHigh Wind WarningDMXCalhoun, Emmet, Palo Alto, Pocahontas, Sac4 hr
Jun 5, 9:37 PM CDTSevere Thunderstorm WarningDMXAdair, Clarke, Madison, Union38 min
Jun 5, 10:01 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union44 min
Jun 5, 10:12 PM CDTTornado WarningDMXDallas, Polk21 min
Jun 5, 10:13 PM CDTRiver Flood WarningDMXAppanoose, Wayne19 hr
Jun 5, 11:00 PM CDTFlash Flood WarningDMXAdair, Clarke, Madison, Warren5 hr
Jun 5, 11:14 PM CDTFlash Flood WarningDMXBoone, Dallas, Polk, Story6 hr
Jun 5, 11:22 PM CDTTornado WarningDMXDecatur, Ringgold23 min
Jun 5, 11:42 PM CDTTornado WarningDMXClarke33 min
Jun 5, 11:44 PM CDTSevere Thunderstorm WarningDMXDecatur31 min
Jun 5, 11:55 PM CDTRiver Flood WarningDMXPolk9 hr
Jun 5, 11:57 PM CDTSevere Thunderstorm WarningDMXLucas, Wayne48 min
Jun 6, 12:02 AM CDTTornado WarningDMXMarion, Warren43 min
Jun 6, 12:20 AM CDTSevere Thunderstorm WarningDMXMarion, Warren40 min
Jun 6, 12:32 AM CDTTornado WarningDMXJasper28 min
Jun 6, 12:46 AM CDTRiver Flood WarningDMXPolk28 hr
Jun 6, 12:47 AM CDTSevere Thunderstorm WarningDMXMarshall43 min
Jun 6, 12:50 AM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek40 min
Jun 6, 12:55 AM CDTFlash Flood WarningDMXWarren3 hr
Jun 6, 12:59 AM CDTTornado WarningDMXJasper, Marshall, Poweshiek, Tama46 min
Jun 6, 1:08 AM CDTSevere Thunderstorm WarningDMXButler, Grundy, Tama52 min
Jun 6, 1:21 AM CDTRiver Flood WarningDMXTaylor5 hr
Jun 6, 1:21 AM CDTTornado WarningDMXPoweshiek, Tama24 min
Jun 6, 1:26 AM CDTTornado WarningDMXBlack Hawk, Tama34 min
Jun 6, 1:36 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer39 min
Jun 6, 3:50 AM CDTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more12 hr
Jun 6, 3:56 AM CDTAreal Flood WarningDMXMadison20 hr
Jun 6, 4:13 AM CDTAreal Flood WarningDMXWarren15 hr
Jun 6, 5:03 AM CDTAreal Flood WarningDMXPolk6 hr
Jun 6, 5:08 AM CDTAreal Flood WarningDMXStory6 hr
Jun 6, 11:08 AM CDTAreal Flood WarningDMXPolk6 hr
Jun 6, 11:13 AM CDTAreal Flood WarningDMXStory24 hr

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.